# SDR USAA980490

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Part number: D35424001
- Condition: Corroded
- Location: Bs 18921-22236
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND LIGHT CORROSION (.50 INCH BY 12 INCH AREA) FORWARD SECTION OF CARGO RT TIE DOWN RAIL AFT. SECTION NEEDS REPLACED AT STA 18921 TO STA 22236.  CORROSION TREATED FROM STA 18921 TO STA 22236 AND REPLACED FRAMES 22236 TO 22706.  REPLACED FRAME P/N D35424-001 AT STA 22236 TO STA 222706 PER SRM'S 51-20-01, 51-22-01, 51-23-01, 51-24-01, 51-40-02, PAGE 14, AND 51-41-01.  (X)
